Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Regular matrices and $ P$-sets in $ \beta N\backslash N$. II


Author: Robert E. Atalla
Journal: Proc. Amer. Math. Soc. 115 (1992), 141-144
MSC: Primary 40C05
MathSciNet review: 1094496
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It was discovered by Henriksen and Isbell that the support in $ \beta N\backslash N$ of a regular matrix is a $ {\text{P}}$-set. We study conditions under which a $ {\text{P}}$-subset of a matrix support set contains another matrix support set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40C05

Retrieve articles in all journals with MSC: 40C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1094496-8
PII: S 0002-9939(1992)1094496-8
Keywords: Regular matrix, support set of a matrix, $ {\text{P}}$-set
Article copyright: © Copyright 1992 American Mathematical Society